About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2014 (2014), Article ID 264909, 9 pages
http://dx.doi.org/10.1155/2014/264909
Research Article

A New Iterative Scheme of Modified Mann Iteration in Banach Space

College of Applied Mathematics, Chengdu University of Information Technology, No. 24, Block 1, Xuefu Road, Chengdu 610225, China

Received 5 October 2013; Revised 28 December 2013; Accepted 29 December 2013; Published 11 February 2014

Academic Editor: Sehie Park

Copyright © 2014 Jinzuo Chen et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Jinzuo Chen, Dingping Wu, and Caifen Zhang, “A New Iterative Scheme of Modified Mann Iteration in Banach Space,” Abstract and Applied Analysis, vol. 2014, Article ID 264909, 9 pages, 2014. doi:10.1155/2014/264909